# SDR SWIA200718599

- Difficulty date: July 3, 2007
- Submitted: August 21, 2007
- Operation: Air carrier
- Aircraft: N236SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120312
- Aircraft time: 26,390 hours, 35,156 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING, NR 2 FUEL PANEL, FORWARD STRINGER IS CRACKED, FOUND AT C-CHECK.  APPLIED STRINGER SPLICE SECTION IAW SRM 120 57-20-03.
